Cannabis Overdose Symptoms

A cannabis overdose occurs when someone consumes more cannabis than their body can handle. Symptoms can range from mild to severe and include an increased heart rate, dizziness, and confusion. This guide explains the symptoms, risk factors, and what to do if you suspect an overdose.

is it possible to overdose on cannabis

Symptoms of a Cannabis Overdose

  • Increased heart rate
  • Dizziness or lightheadedness
  • Confusion or disorientation
  • Excessive sweating
  • Loss of coordination
  • Nausea or vomiting
  • Impaired judgment

Risk Factors for Cannabis Overdose

Risk factors for a cannabis overdose include consuming too much cannabis in a short period, smoking high-potency cannabis, and mixing cannabis with other substances. People with pre-existing health conditions, such as heart problems or anxiety disorders, may be more susceptible to the effects of an overdose.

Overdosing on Cannabis: Symptoms, Risks, and What to Do

What to Do If You Suspect an Overdose

If you suspect someone is experiencing a cannabis overdose, it's important to keep them calm and comfortable. Ensure they are in a safe, well-ventilated area and keep them hydrated. Avoid feeding them anything by mouth and do not give them anything to drink. Seek medical help immediately if symptoms persist or worsen.

Cannabis and Overdose Risk: What You Need to Know

Conclusion

Understanding the symptoms of a cannabis overdose is crucial for anyone who uses cannabis. By being aware of the signs and knowing what to do, you can help prevent serious health consequences.

related article